Awodey, S, Gambino, N, Lumsdaine, PL et al. (1 more author) (2009) Lawvere–Tierney sheaves in Algebraic Set Theory. The Journal of Symbolic Logic, 74 (03). pp. 861-890. ISSN 0022-4812
Abstract
We present a solution to the problem of denning a counterpart in Algebraic Set Theory of the construction of internal sheaves in Topos Theory. Our approach is general in that we consider sheaves as determined by Lawvere-Tierney coverages, rather than by Grothendieck coverages, and assume only a weakening of the axioms for small maps originally introduced by Joyal and Moerdijk, thus subsuming the existing topos-theoretic results.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © Association for Symbolic Logic 2009. This article has been published in a revised form in The Journal of Symbolic Logic https://doi.org/10.2178/jsl/1245158088. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 24 Sep 2019 08:36 |
Last Modified: | 24 Sep 2019 08:36 |
Status: | Published |
Publisher: | Association for Symbolic Logic |
Identification Number: | 10.2178/jsl/1245158088 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:113167 |